# SDR 95ZZZM485

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79GL
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Leak
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - ON FINAL APPROACH, THE CREW NOTED FAINT SMOKE WAS ENTERING THE CABIN.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE DETERMINED THAT THE LEFT ENGINE HAD AN INTERNAL OIL LEAK.  THE ENGINE WAS REPLACED AND TESTED SATISFACTORILY.
